×

Found 2,437 Documents (Results 1–100)

100
MathJax

\(b\)-generalized skew derivations on multilinear polynomials in prime rings. (English) Zbl 07445609

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 109-138 (2021).
MSC:  16W25 16N60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software